# SDR 2000ZZZX25

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637WG
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 637
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 630A32315001
- Condition: Broken
- Location: Mlg
- Part time: 10,115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN PART ON RAMP.  INSPECTED AIRCRAFT ON RAMP AND NO PROBLEM FOUND.  CALLED OUT STATION AND FOUND THE AIRCRAFT IN DALLAS HAD THE BROKEN FITTING ASSY.  GROUNDED AIRCRAFT AND HAD IT REPAIRED BEFORE FLYING AIRCRAFT AGAIN.
